Journal article icon

Journal article

More anomaly free models of six-dimensional gauged supergravity

Actions


Access Document


Publisher copy:
10.1063/1.2209767

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Tachikawa, Y More by this author
Journal:
Journal of Mathematical Physics
Volume:
47
Issue:
6
Pages:
062302-062302
Publication date:
2006
DOI:
ISSN:
0022-2488
URN:
uuid:35f82c57-570e-4059-8585-6b496736780d
Source identifiers:
398432
Local pid:
pubs:398432

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP